# SDR SWIA202055515

- Difficulty date: December 3, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 41,706 hours, 34,704 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LBL 9 INBOARD CLIP AND RBL 9 OUTBOARD CLIP ARE CRACKED.  C-CHECK RO 1/16/2021.  REMOVED AND REPLACED TWO EACH CLIPS LBL 9 INBOARD AND RBL OUTBOARD AT FS 280, IAW CRJ 200 SRM 51-24-36, 51-25-21, 51-25-06 AND 51-42-21 MATERIAL TYPE USED PER REO 601R-53-11-171 DATE13-FEB-07 PN S6144-14 PO W71453.
